Myogesic is a combination medication containing 35 mg Orphenadrine Citrate and 450 mg Paracetamol. It comes in a package of 20 tablets and is manufactured by Dar Aldawa. This medication should be kept out of reach and sight of children. The product contains two active ingredients: Orphenadrine Citrate (35 mg) which is a muscle relaxant, and Paracetamol (450 mg) which is a pain reliever and fever reducer. The package contains 20 tablets arranged in 2x10 blister packs.